Rocky Mountain Journal of Mathematics

Existence of positive periodic solutions in neutral nonlinear equations with functional delay

Youssef N. Raffoul

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 42, Number 6 (2012), 1983-1993.

Dates
First available in Project Euclid: 25 February 2013

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1361800615

Digital Object Identifier
doi:10.1216/RMJ-2012-42-6-1983

Mathematical Reviews number (MathSciNet)
MR3028772

Zentralblatt MATH identifier
1319.34126

Subjects
Primary: 34K20: Stability theory 45J05: Integro-ordinary differential equations [See also 34K05, 34K30, 47G20] 45D05: Volterra integral equations [See also 34A12]

Keywords
Krasnoselskii neutral nonlinear blood cell models positive periodic solution

Citation

Raffoul, Youssef N. Existence of positive periodic solutions in neutral nonlinear equations with functional delay. Rocky Mountain J. Math. 42 (2012), no. 6, 1983--1993. doi:10.1216/RMJ-2012-42-6-1983. https://projecteuclid.org/euclid.rmjm/1361800615


Export citation

References

  • E. Beretta, F. Solimano and Y. Takeuchi, A mathematical model for drug administration by using the phagocytosis of red blood cells, J Math Biol. 35 (1996), 1-19.
  • T.A. Burton, Stability by fixed point theory for functional differential equations, Dover, New York, 2006.
  • F.D. Chen, Positive periodic solutions of neutral Lotka-Volterra system with feedback control, Appl. Math. Comput. 162 (2005), 1279-1302.
  • –––, Periodicity in a nonlinear predator-prey system with state dependent delays, Acta Math. Appl. Sinica 21 (2005), 49-60 (in English).
  • F.D. Chen and S.J. Lin, Periodicity in a logistic type system with several delays, Comput. Math. Appl. 48 (2004), 35-44.
  • F.D. Chen, F.X. Lin and X.X. Chen, Sufficient conditions for the existence of positive periodic solutions of a class of neutral delay models with feedback control, Appl. Math. Comput. 158 (2004), 45-68.
  • Y. Chen, New results on positive periodic solutions of a periodic integro-differential competition system, Appl. Math. Comput. 153 (2004), 557-565.
  • S.N. Chow, Existence of periodic solutions of autonomous functional differential equations, J. Differential Equations 15 (1974), 350-378.
  • M. Fan and K. Wang, Global periodic solutions of a generalized $n$-species Gilpin-Ayala competition model, Comput. Math. Appl. 40 (2000), 1141-1151.
  • M. Fan, P.J.Y. Wong and R.P. Agarwal, Periodicity and stability in a periodic n-species Lotka-Volterra competition system with feedback controls and deviating arguments, Acta Math. Sinica 19 (2003), 801-822.
  • M.E. Gilpin and F.J. Ayala, Global models of growth and competition, Proc. Natl. Acad. Sci. 70 (1973), 3590-3593.
  • K. Gopalsamy, Stability and oscillations in delay differential equations of population dynamics, Kluwer Academic Press, Boston, 1992.
  • K. Gopalsamy, X. He and L. Wen, On a periodic neutral logistic equation, Glasgow Math. J. 33 (1991), 281-286.
  • H.F. Huo and W.T. Li, Periodic solutions of a periodic Lotka-Volterra system with delay, Appl. Math. Comput. 156 (2004), 787-803.
  • D.Q. Jiang and J.J. Wei, Existence of positive periodic solutionsfor Volterra integro-differential equations, Acta Math. Sci. 21 (2002), 553-560.
  • E.R. Kaufmann and Y.N. Raffoul, Periodic solutions for a neutral nonlinear dynamical equation on a time scale, J. Math. Anal. Appl. 319 (2006), 315-325.
  • L.Y. Kun, Periodic solution of a periodic neutral delay equation, J. Math. Anal. Appl. 214 (1997), 11-21.
  • Y. Li, G. Wang and H. Wang, Positive periodic solutions of neutral logistic equations with distributed delays, Electron. J. Diff. Eqn. 2007 (2007), 1-10.
  • Y.K. Li, Periodic solutions for delay Lotka-Volterra competition systems, J. Math. Anal. Appl. 246 (2000), 230-244.
  • Y.K. Li and Y. Kuang, Periodic solutions of periodic delay Lotka-Volterra equations and systems, J. Math. Anal. Appl. 255 (2001), 260-280.
  • Z. Li and X. Wang, Existence of positive periodic solutions for neutral functional differential equations, Electron. J. Diff. Eqn. 2006 (2006), 1-8.
  • Y.N. Raffoul, Stability in neutral nonlinear differential equations with functional delays using fixed point theory, Math. Comput. Modelling 40 (2004), 691-700.
  • W.J.H. So, J. Wu and X. Zou, Structured population on two patches: Modeling desperal and delay, J. Math. Biol. 43 (2001), 37-51.
  • Y. Song, Positive periodic solutions of a periodic survival red blood cell model, Applicable Anal. 84, 2005.
  • M. Wazewska-Czyzewska and A. Lasota, Mathematical models of the red cell system, Matem. Stos. 6 (1976), 25-40.
  • P. Weng and M. Liang, The existence and behavior of periodic solution of Hematopoiesis model, Math. Appl. 8 (1995), 434-439.
  • W. Xu and J. Li, Global attractivity of the model for the survival of red blood cells with several delays, Ann. Differential Eqn. 14 (1998), 257-263. \noindentstyle